# SDR UHLA2013053000234

- Difficulty date: May 30, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 23,246 hours, 13,358 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT SPAR II, RIB 10.  REAMED AND INSTALLED BUSHING.
